# SDR DALA2025120408852

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED AT LEVEL FR68 AND S23L AT AFT GALLEY AREA.   PERFORMED REPAIR INSTRUCTIONS LOC. ON LOWER SILL AT FR68 AND AT LEVEL STR 23L AT AFT GALLEY AREA IAW SRM53-41-14-300-001. (1333823).
